| Model Number |
06002-110-NA-EW |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no donor involved in the incident.The display cable/signal was not returned to haemonetics, without physical sample provided for evaluation the root cause could not be determined.
Event or Problem Description
On (b)(6) 2020 haemonetics was notified of a pcs®2 plasma collection system display cable/signal being burnt.